# SDR SWAA2025052172312

- Difficulty date: May 17, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 55,645 hours, 32,975 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Oil System
- Condition: Pressure Loss
- Location: # 2 Engine
- Component: Aar
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, O, R
- Precautionary procedure: E, O

## Discrepancy

#2 OIL QUANTITY WENT FROM 76% TO 0%. #2 OIL PRESSURE DROPPED IN RED BAND; SHUTDOWN #2 ENGINE IAW QRH.
